×

Global bifurcation of periodic solutions in symmetric reversible second order systems with delays. (English) Zbl 1480.34094

MSC:

34K18 Bifurcation theory of functional-differential equations
34K04 Symmetries, invariants of functional-differential equations
34K13 Periodic solutions to functional-differential equations
47N20 Applications of operator theory to differential and integral equations
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Alexander, J. C. & Yorke, J. A. [1978] “ Global bifurcations of periodic orbits,” Amer. J. Math.100, 263-292. · Zbl 0386.34040
[2] Amster, P. & Haddad, J. [2013] “ A Hartman-Nagumo type condition for a class of contractible domains,” Topol. Meth. Nonlin. Anal.41, 287-304. · Zbl 1306.34033
[3] Antonyan, S. A. [1985] “ Equivariant generalization of Dugundji’s theorem,” Mat. Zametki38, 608-616(in Russian). · Zbl 0604.57026
[4] Balanov, Z., Krawcewicz, W. & Steinlein, H. [2006] Applied Equivariant Degree, , Vol. 1 (AIMS, Springfield). · Zbl 1123.47043
[5] Balanov, Z., Krawcewicz, W., Rybicki, S. & Steinlein, H. [2010] “ A short treatise on the equivariant degree theory and its applications,” J. Fixed Point Th. Appl.8, 1-74. · Zbl 1206.47057
[6] Balanov, Z., Krawcewicz, W., Li, Z. & Nguyen, M. [2013] “ Multiple solutions to implicit symmetric boundary value problems for second order ordinary differential equations: Equivariant degree approach,” Symmetry5, 287-312. · Zbl 1351.37097
[7] Balanov, Z., Krawcewicz, W. & Nguyen, M. [2014] “ Multiple solutions to symmetric boundary value problems for second order ODEs: Equivariant degree approach,” Nonlin. Anal. TMA94, 45-64. · Zbl 1323.34030
[8] Balanov, Z. & Wu, H. P. [2017] “ Bifurcation of space periodic solutions in symmetric reversible FDEs,” Diff. Integr. Eqs.30, 289-328. · Zbl 1413.37039
[9] Balanov, Z., Chen, F., Guo, J. & Krawcewicz, W. [2020a] “Periodic solutions to reversible second order autonomous systems with commensurate delays,” arXiv:2007.09166 (to appear in Topol. Meth. Nonlin. Anal.).
[10] Balanov, Z., Hirano, N., Krawcewicz, W., Liao, F. & Murza, A. [2020b] “Periodic solutions to reversible second order autonomous DDEs in prescribed symmetric nonconvex domains,” arXiv:2008.06590v1 [math.DS] (submitted to NoDEA). · Zbl 07385274
[11] Balanov, Z., Hirano, N., Krawcewicz, W. & Ye, X. [2021] “Existence and spatio-temporal patterns of periodic solutions to second order non-autonomous equivariant delayed systems,” arXiv:2005.12558v1 [math.DS] (submitted to J. Nonlin. Convex Anal.).
[12] Bartlomiejczyk, P., Kamedulski, B. & Nowak-Przygodzki, P. [2019] “ Degree product formula in the case of a finite group action,” New York J. Math.25, 362-373. · Zbl 1415.55005
[13] Bebernes, J. & Schmitt, K. [1973] “ Periodic boundary value problems for systems of second order differential equations,” J. Diff. Eqs.13, 32-47. · Zbl 0253.34020
[14] Chen, H., Tang, H. & Sun, J. [2012] “ Periodic solutions of second-order differential equations with multiple delays,” Adv. Diff. Eqs.2012, 43. · Zbl 1291.34112
[15] Chow, S. N. & Mallet-Paret, J. [1978] “ The Fuller index and global Hopf bifurcation,” J. Diff. Eqs.29, 66-85. · Zbl 0369.34020
[16] Fiedler, B. [1988] Global Bifurcation of Periodic Solutions with Symmetry, , Vol. 1309 (Springer-Verlag, NY). · Zbl 0644.34038
[17] Gaines, R. & Mawhin, J. [1977] Coincidence Degree, and Nonlinear Differential Equations, , Vol. 568 (Springer-Verlag, NY). · Zbl 0339.47031
[18] Golubitsky, M., Stewart, I. N. & Schaeffer, D. G. [1988] Singularities and Groups in Bifurcation Theory, Vol. II (Springer, NY). · Zbl 0691.58003
[19] Golubitsky, M. & Stewart, I. N. [2002] The Symmetry Perspective (Birkh’́auser, Basel). · Zbl 1031.37001
[20] Goursat, É. [1889] “ Sur les substitutions orthogonales et les divisions régulières de l’espace,” Ann. Sci. École Norm. Sup.6, 9-102. · JFM 21.0530.01
[21] Gu, K., Kharitonov, V. L. & Chen, J. [2003] “ Systems with commensurate delays,” Stability of Time-Delay Systems Control Engineering (Birkha’́user, Basel).
[22] Guckenheimer, J. & Holmes, P. [1983] Nonlinear Oscillations, Dynamical Systems and Bifurcations of Vector Fields (Springer-Verlag, NY). · Zbl 0515.34001
[23] Guo, Z. & Yu, J. [2005] “ Multiplicity results for periodic solutions to delay differential equations via critical point theory,” J. Diff. Eqs.218, 15-35. · Zbl 1095.34043
[24] Guo, C. & Guo, Z. [2009] “ Existence of multiple periodic solutions for a class of second-order delay differential equations,” Nonlin. Anal.: Real World Appl.10, 3285-3297. · Zbl 1190.34083
[25] Guo, Z. & Zhang, X. [2010] “ Multiplicity results for periodic solutions to a class of second order delay differential equations,” Commun. Pure Appl. Anal.9, 1529-1542. · Zbl 1214.34055
[26] Hartman, P. [1964] Ordinary Differential Equations (John Wiley & Sons, NY). · Zbl 0125.32102
[27] Ize, J. & Vignoli, A. [2003] Equivariant Degree Theory, , Vol. 8 (Walter de Gruyter, Berlin). · Zbl 1033.47001
[28] Kamedulski, B. [2020] “ Product property of equivariant degree under the action of a compact Abelian Lie group,” Bull. Braz. Math. Soc.(New Series), https://doi.org/10.1007/s00574-020-00236-3.
[29] Knobloch, H. [1971] “ On the existence of periodic solutions of second order vector differential equations,” J. Diff. Eqs.9, 67-85. · Zbl 0211.11801
[30] Krasnosel’skii, M. [1965] Topological Methods in the Theory of Nonlinear Integral Equations (Pergamon, NY).
[31] Krawcewicz, W. & Wu, J. [1997] Theory of Degrees with Applications to Bifurcations and Differential Equations, 1st edition (John Wiley & Sons, NY). · Zbl 0882.58001
[32] Kuratowski, K. [1968] Topology, Vol. II (Academic Press, NY). · Zbl 1444.55001
[33] Kushkuley, A. & Balanov, Z. [1996] Geometric Methods in Degree Theory for Equivariant Maps, (Springer-Verlag, Berlin). · Zbl 0860.55001
[34] Kuznetsov, Y. A. [2004] Elements of Applied Bifurcation Theory, Applied Mathematical Sciences, 2nd edition (Springer-Verlag, Berlin). · Zbl 1082.37002
[35] Li, J. & He, X. [1998] “ Multiple periodic solutions of differential delay equations created by asymptotically linear Hamiltonian systems,” Nonlin. Anal.31, 45-54. · Zbl 0918.34066
[36] Li, L., Sun, H. & Ge, W. [2019] “ On the number of periodic solutions to Kaplan-Yorke-like high order differential delay Equations with \(2k\) lags,” Int. J. Bifurcation and Chaos29, 1950196-1-17. · Zbl 1439.34068
[37] Mawhin, J. [1988] “ The forced pendulum: A paradigm for nonlinear analysis and dynamical systems,” Exposition Math.6, 271-287. · Zbl 0668.70028
[38] Mawhin, J. & Willem, M. [1989] Critical Point Theory and Hamiltonian Systems, , Vol. 74 (Springer, NY). · Zbl 0676.58017
[39] Mawhin, J. [1997] “ Seventy-five years of global analysis around the forced pendulum equation,” Proc. Equadiff9, 115-145.
[40] Meng, Q. & Zhang, X. [2013] “ Multiple periodic solutions to a class of nonautonomous second-order delay differential equation,” Bound. Value Probl.2013, 244. · Zbl 1291.34113
[41] Rabinowitz, P. H. [1971] “ Some global results for non-linear eigenvalue problems,” J. Funct. Anal.7, 487-573. · Zbl 0212.16504
[42] Rabinowitz, P. H. [1986] Minimax Methods in Critical Point Theory with Applications to Differential Equations, , Vol. 65 (Amer. Math. Soc., Providence). · Zbl 0609.58002
[43] Ulrich, H. [1988] Fixed Point Theory of Parametrized Equivariant Maps, , Vol. 1343 (Springer-Verlag, Berlin). · Zbl 0652.55005
[44] Wu, J. [1996] Theory and Applications of Partial Functional-Differential Equations, , Vol. 119 (Springer, NY). · Zbl 0870.35116
[45] Wu, K., Wu, X. & Zhou, F. [2012] “ Multiplicity results of periodic solutions for a class of second order delay differential equations,” Nonlin. Anal.75, 5836-5844. · Zbl 1256.34058
[46] Wu, H. P. [2016] “GAP program for the computations of the Burnside ring \(A(\operatorname{\Gamma}\timesO(2))\),” https://bitbucket.org/psistwu/gammao2, developed at University of Texas at Dallas.
[47] Yu, J. & Xiao, H. [2013] “ Multiplicity periodic solutions with minimal period \(4\) of delay differential equations \(x^\prime(t)=-f(t,x(t-1))\),” J. Diff. Eqs.254, 2158-2172. · Zbl 1270.34173
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.